# SDR AU981696

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 5842000211
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING LT TRUNNION UPPER RADII FOUND CRACKED APPROXIMATELY 7MM (0.276 INCH) IN LENGTH. FOUND DURING NDI INSPECTION.  PART TC:  1,195.
